# SDR SWAA2022030301262

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,901 hours, 29,214 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL IS DELAMINATED ON THE LEADING EDGE. DAMAGE IS APPROXIMATELY 14' X 2'. / REMOVED AND REPLACED PANEL 193AL PER 51-53-21
